# SDR F3LA200400001

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-111
- Aircraft serial: 1761
- Aircraft time: 5,247 hours, 2,280 cycles
- Engine: Ge CFM56*
- Engine time: 5,247 hours, 2,280 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW REPORTED ABNORMAL NR 2 ENGINE NOISE (NO ABNORMAL ENGINE VIBRATION).  FOUND FAN BLADES BENT DUE TO ICE INGESTION.  REPLACED NR 2 ENGINE FAN BLADES PER MM 72-21-00-300-028, PERFORMED NR 2 ENGINE TRIM BALANCE PER MM 77-32-34-750-001 AND CHECKED NORMAL.
